# SDR FDEA202306151041

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ALC8992502
- Condition: Delaminated
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H HORIZ PANEL 345BB HAS DELAMINATION. REPAIRED DELAMINATED PANEL 345BB PER SRM55-20-80-2R PG.25-27.
